A Hautus test for infinite-dimensional systems

Birgit Jacob, Hans Zwart

Research output: Chapter in Book/Report/Conference proceedingChapterAcademicpeer-review

Original languageEnglish
Title of host publicationUnsolved Problems in Mathematical Systems and Control Theory
PublisherPrinceton University Press
Pages251-255
Number of pages5
ISBN (Electronic)9781400826155
ISBN (Print)9780691117485
Publication statusPublished - 11 Apr 2009

Cite this

Jacob, B., & Zwart, H. (2009). A Hautus test for infinite-dimensional systems. In Unsolved Problems in Mathematical Systems and Control Theory (pp. 251-255). Princeton University Press.
Jacob, Birgit ; Zwart, Hans. / A Hautus test for infinite-dimensional systems. Unsolved Problems in Mathematical Systems and Control Theory. Princeton University Press, 2009. pp. 251-255
@inbook{b2d8f21327cd472fb76121bbc51c9f15,
title = "A Hautus test for infinite-dimensional systems",
author = "Birgit Jacob and Hans Zwart",
year = "2009",
month = "4",
day = "11",
language = "English",
isbn = "9780691117485",
pages = "251--255",
booktitle = "Unsolved Problems in Mathematical Systems and Control Theory",
publisher = "Princeton University Press",
address = "United States",

}

Jacob, B & Zwart, H 2009, A Hautus test for infinite-dimensional systems. in Unsolved Problems in Mathematical Systems and Control Theory. Princeton University Press, pp. 251-255.

A Hautus test for infinite-dimensional systems. / Jacob, Birgit; Zwart, Hans.

Unsolved Problems in Mathematical Systems and Control Theory. Princeton University Press, 2009. p. 251-255.

Research output: Chapter in Book/Report/Conference proceedingChapterAcademicpeer-review

TY - CHAP

T1 - A Hautus test for infinite-dimensional systems

AU - Jacob, Birgit

AU - Zwart, Hans

PY - 2009/4/11

Y1 - 2009/4/11

UR - http://www.scopus.com/inward/record.url?scp=84924979783&partnerID=8YFLogxK

M3 - Chapter

SN - 9780691117485

SP - 251

EP - 255

BT - Unsolved Problems in Mathematical Systems and Control Theory

PB - Princeton University Press

ER -

Jacob B, Zwart H. A Hautus test for infinite-dimensional systems. In Unsolved Problems in Mathematical Systems and Control Theory. Princeton University Press. 2009. p. 251-255